# SDR AALA20110204JFK01

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 63,252 hours, 21,979 cycles
- Engine: Rroyce RB211*
- Engine time: 158 hours, 52 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED MULTIPLE LAVATORY SMOKE ALARMS ON APPROACH.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  ALARMS WENT OUT WITH BLEEDS OFF ON THE GROUND.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED ENGINE RUNS AND OIL FUMES WERE IN THE CABIN.  REPLACED LEFT ENGINE AT JFK ON 02/04/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
